# SDR CALA2025091108754

- Difficulty date: September 8, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 69,485 hours, 30,781 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ON PANEL 2L INOPERATIVE, CONFIRMED LT CONTROL PANEL AT L2 DOOR WOULD NOT COMMAND THE AFT ENTRY LIGHTS ON. RESET CONTROL PANEL. AFT ENTRY LTS NOW COMMAND NORMAL. IAW AMM 33-21-00-710-801
